Institutional Repository of Key Laboratory of Ocean Circulation and Wave Studies, Institute of Oceanology, Chinese Academy of Sciences
Traveling wave front for the Fisher equation on an infinite band region | |
Wang, Jin-Liang; Li, Hui-Feng | |
2007-03-01 | |
发表期刊 | APPLIED MATHEMATICS LETTERS
![]() |
ISSN | 0893-9659 |
卷号 | 20期号:3页码:296-300 |
文章类型 | Article |
摘要 | Instead of discussing the existence of a one-dimensional traveling wave front solution which connects two constant steady states, the present work deals with the case connecting a constant and a nonhomogeneous steady state on an infinite band region. The corresponding model is the well-known Fisher equation with variational coefficient and Dirichlet boundary condition. (c) 2006 Elsevier Ltd. All rights reserved.; Instead of discussing the existence of a one-dimensional traveling wave front solution which connects two constant steady states, the present work deals with the case connecting a constant and a nonhomogeneous steady state on an infinite band region. The corresponding model is the well-known Fisher equation with variational coefficient and Dirichlet boundary condition. (c) 2006 Elsevier Ltd. All rights reserved. |
关键词 | Traveling Wave Front Upper And Lower Solutions Monotone Method Fisher Logistic |
学科领域 | Mathematics, Applied |
DOI | 10.1016/j.aml.2006.04.011 |
URL | 查看原文 |
收录类别 | SCI |
语种 | 英语 |
WOS记录号 | WOS:000244622100010 |
引用统计 | |
文献类型 | 期刊论文 |
条目标识符 | http://ir.qdio.ac.cn/handle/337002/5236 |
专题 | 海洋环流与波动重点实验室 |
作者单位 | 1.Chinese Acad Sci, Inst Oceanol, Ocean Current & Wave Lab, Qingdao 266071, Peoples R China 2.Qingdao Technol Univ, Coll Sci, Qingdao 266033, Peoples R China |
推荐引用方式 GB/T 7714 | Wang, Jin-Liang,Li, Hui-Feng. Traveling wave front for the Fisher equation on an infinite band region[J]. APPLIED MATHEMATICS LETTERS,2007,20(3):296-300. |
APA | Wang, Jin-Liang,&Li, Hui-Feng.(2007).Traveling wave front for the Fisher equation on an infinite band region.APPLIED MATHEMATICS LETTERS,20(3),296-300. |
MLA | Wang, Jin-Liang,et al."Traveling wave front for the Fisher equation on an infinite band region".APPLIED MATHEMATICS LETTERS 20.3(2007):296-300. |
条目包含的文件 | ||||||
文件名称/大小 | 文献类型 | 版本类型 | 开放类型 | 使用许可 | ||
wang-Traveling wave (151KB) | 限制开放 | -- | 浏览 |
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。
修改评论